Abelian varieties and curves in
Compositio Mathematica, Tome 78 (1991) no. 2, pp. 227-238
Cet article a éte moissonné depuis la source Numdam
@article{CM_1991__78_2_227_0,
author = {Abramovich, Dan and Harris, Joe},
title = {Abelian varieties and curves in $W_d (C)$},
journal = {Compositio Mathematica},
pages = {227--238},
year = {1991},
publisher = {Kluwer Academic Publishers},
volume = {78},
number = {2},
mrnumber = {1104789},
zbl = {0748.14010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1991__78_2_227_0/}
}
Abramovich, Dan; Harris, Joe. Abelian varieties and curves in $W_d (C)$. Compositio Mathematica, Tome 78 (1991) no. 2, pp. 227-238. http://geodesic.mathdoc.fr/item/CM_1991__78_2_227_0/
